# SDR SWAA2022092648727

- Difficulty date: August 31, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB MAIN CABIN R/H SIDE INTERCOSTAL WEB IS CORRODED AT STA 827+2' / [01] NEW FAULT     TTG8Q00EHM6U
